MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM, PUMP WITH FIXED FLOW RATE, 400 ML, 8 ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM, PUMP WITH FIXED FLOW RATE, 400 ML, 8 ML/HR; ELASTOMERIC LFR
Model Number PS400X8
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 28 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 8 ml/ml, procedure: total knee with matthews technique, cathplace: knee, infusion start time: unknown, infusion stop time: (b)(6) 2018.It was reported that the pump was empty after 12 hours of continuous infusion.No injury to patient.No further information provided.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The pump was received empty and used.Infusion was verified.The sample was evaluated and the reported failure could not be confirmed.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Root cause could not be determined.Use review was conducted.The use conditions are unknown, therefore, it is not possible to determine if the user or facility conditions were contributors to the reported incident since there are several factors that may affect the flow rate of an onq pump such as fill volume, temperature, viscosity of the drug solution, pump position, storage time and external pressure.A technical bulletin will be provided to the customer.All information reasonably known as of 07-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM, PUMP WITH FIXED FLOW RATE, 400 ML, 8 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7831424
Report Number2026095-2018-00091
Device Sequence Number1940500
Product Code MEB
UDI-Device Identifier10680651440805
UDI-Public10680651440805
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2020
Device Model NumberPS400X8
Device Catalogue Number104408001
Device Lot Number0202737482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/05/2018
12/12/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/17/2018
01/09/2019
Patient Sequence Number1